# SDR SWAA2023112123624

- Difficulty date: October 27, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 947.5 AND STRINGER 26L AT AFT CARGO COMPARTMENT 2023-659222<[01] REPLACED BRACKET AND FASTENERS LOCATED ON BS947.5 AND STR26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV. A  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BRACKET AND FASTENERS LOCATED ON BS947.5 AND STR26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV. A  SEE INDIVIDUAL SIGN-OFF BELOW
